# SDR AALA201611149010

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 53,653 hours, 19,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 002271
- Condition: Defective
- Location: Emergency Light
- Part time: 48,959 hours, 18,344 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NORMAL OPERATION THE EMERGENCY EXIT LIGHTS WITH THE SWITCH IN THE ARM POSITION. LIGHT DISAGREES WITH ARM SWITCH POSITION.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (14WK) IAW AMM 33-51-38. OPERATIONAL CHECKED SATISFACTORY.  AIRCRAFT WAS GROUNDED.
